MathSciNet Relay Station
MathSciNet bibliographic data
MR2352981 (2008m:33055) 33E12 (33C15 33E20 44A20)
Shukla, A. K.; Prajapati, J. C. On a generalization of Mittag-Leffler function and its properties. J. Math. Anal. Appl. 336 (2007), no. 2, 797–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement